| Model Number |
DTBA1D1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Hematoma (1884); Unspecified Infection (1930)
| Date of Event |
04/08/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 419688 lead, implanted: (b)(6) 2019; 6725 adaptor, implanted: (b)(6) 2019.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was seen in clinic for a hematoma and dehiscence of the incision.The patient also had a pocket infection.The device and lead were explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.The device was returned and screening analysis was performed, but no issue was identified requiring full analysis.If information is provided in the future, a supplemental report will be issued.